2017
Том 69
№ 6

All Issues

Asymptotic analysis of phase averaging of a transport process

Pogorui A. О.

Full text (.pdf)


Abstract

We investigate asymptotic expansions of solutions of singularly perturbed transport equations in Markov and semi-Markov media.

English version (Springer): Ukrainian Mathematical Journal 62 (2010), no. 2, pp 210-221.

Citation Example: Pogorui A. О. Asymptotic analysis of phase averaging of a transport process // Ukr. Mat. Zh. - 2010. - 62, № 2. - pp. 190–198.

Full text